# SDR UIEA2020052641122

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,217 hours, 13,080 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 80217010
- Part serial: 9807157
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START R ENG BLEED OFF MSG ON EICAS REMOVED AND REPLACED PRV FOR RIGHT HAND ENGINE IAW AMM 36-11-18. LEAK AND OPS CHECK GOOD. MESSAGE CLEARED
